# SDR C7WA200200019

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FUSELAGE BS 178 BULKHEAD WITH CRACK BETWEEN LBL 4.00 AND LBL 10.00 BETWEEN WL 232.T AND WL 238.5.  REPAIRED CRACKED WEB IAW SRM 53-10-9 FIG 4.  (M)
